# SDR LR7A2020100502495

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 339669L
- Condition: Damaged
- Location: Winow Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT CLEAR VISION WINDSHIELD FORWARD FLANGE WITH MULTIPLE ELONGATED HOLES (QTY 6 EACH) AT FS 107, WL 231-251.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 6052.
